# SDR SWIA202052585

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPPER TORQUE LINK TOP SIDE HAS 2EA "GOUGES" ONE ON LT RISE AND ONE ON RT RISE, MARKED.  C-CHECK RO 9/20/2020.  REPAIRED NLG UPPER TORQUE LINK, PER REO, SEE CONTINUATION CARD FOR DETAILS.
